Cyclosporin A-related cerebral vasculopathy.

Published

Journal Article

The use of cyclosporin A has been associated with several side-effects, including neurotoxicity. The mechanism of toxicity is not well known. We report two patients treated with cyclosporin A who developed lesions in the cerebral white matter associated with abnormally elevated cerebral blood flow velocities on transcranial doppler ultrasound and abnormal vascular appearance on magnetic resonance angiography. Bone Marrow Transplantation (2000) 26, 801-804.

Full Text

Duke Authors

Cited Authors

  • Shbarou, RM; Chao, NJ; Morgenlander, JC

Published Date

  • October 2000

Published In

Volume / Issue

  • 26 / 7

Start / End Page

  • 801 - 804

PubMed ID

  • 11042665

Pubmed Central ID

  • 11042665

International Standard Serial Number (ISSN)

  • 0268-3369

Digital Object Identifier (DOI)

  • 10.1038/sj.bmt.1702603

Language

  • eng

Conference Location

  • England